# SDR SWIA201230510

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 28,747 hours, 38,791 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD STRIP LIGHTING ABOVE SEAT 5A BEGAN EMITTING SMOKE.  (FLT 5388)  REPLACED LIGHTING ASSEMBLY AT SEAT 5A.
